CASIA OpenIR  > 09年以前成果
INCENTIVE CONTROL OF HUMANISTIC SYSTEMS
ZHENG, YP
Source PublicationMATHEMATICAL SOCIAL SCIENCES
1989-12-01
Volume18Issue:3Pages:263-274
SubtypeArticle
WOS HeadingsSocial Sciences ; Science & Technology ; Physical Sciences
Indexed BySSCI
Language英语
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods
WOS IDWOS:A1989CF29300005
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/21889
Collection09年以前成果
Recommended Citation
GB/T 7714
ZHENG, YP. INCENTIVE CONTROL OF HUMANISTIC SYSTEMS[J]. MATHEMATICAL SOCIAL SCIENCES,1989,18(3):263-274.
APA ZHENG, YP.(1989).INCENTIVE CONTROL OF HUMANISTIC SYSTEMS.MATHEMATICAL SOCIAL SCIENCES,18(3),263-274.
MLA ZHENG, YP."INCENTIVE CONTROL OF HUMANISTIC SYSTEMS".MATHEMATICAL SOCIAL SCIENCES 18.3(1989):263-274.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHENG, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHENG, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHENG, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.